I want to know where I can find the articles published in "Journal für die reine und angewandte Mathematik" Volume 2013: Issues 675-682? These issues seem to be missing.
This looks like a bug in the publisher's website. I would suggest contacting them directly to report it. There seems to be a similar problem with the issues from 2012 and 2011, though not other years.
If you have a subscription to MathSciNet, you can see a list of all issues of the journal, including those, and click for a list of articles in those issues. Unfortunately the DOI links for those papers seem to be broken as well (example), which also supports the hypothesis that this is a website bug, as DOIs are supposed to be permanently accessible.
If you're at a university, you might see if your library has those volumes on paper. If not, and you need a specific paper, they may be able to get a scan from another university that does have it, via the interlibrary loan system. Talk to your friendly university librarian; they'll know how to help.